About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 684179, 12 pages
http://dx.doi.org/10.1155/2012/684179
Research Article

Approximate Cubic ∗-Derivations on Banach ∗-Algebras

1Department of Mathematics, Hanyang University, Seoul 133-791, Republic of Korea
2Department of Mathematics, Garmsar Branch, Islamic Azad University, Garmsar, Iran
3Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Malaysia

Received 30 March 2012; Revised 2 June 2012; Accepted 16 June 2012

Academic Editor: Janusz Brzdek

Copyright © 2012 Seo Yoon Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Abasalt Bodaghi, Seyed Mohsen Moosavi, and Hamidreza Rahimi, “The generalized cubic functional equation and the stability of cubic Jordan $$*$$ ∗ -derivations,” Annali Dell'universita' Di Ferrara, 2013. View at Publisher · View at Google Scholar
  • Ajda Fošner, and Maja Fošner, “Approximate Cubic Lie Derivations,” Abstract and Applied Analysis, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Eon Wha Shim, Su Min Kwon, Yun Tark Hyen, Yong Hun Choi, and Abasalt Bodaghi, “Approximately Ternary Homomorphisms on -Ternary Algebras,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar